# SDR SWAA091418

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 77,782 hours, 73,386 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LT KEEL BEAM CORRODED BETWEEN BS 727 TO BS 727A.  REPAIRED BEAM PER AAR EA.
